# SDR USAA2013020400006

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON FUSELAGE FRAME AT BS 794.3, S25R BETWEEN RBL 20 TO RBL 25.  REPLACED FUSELAGE FRAME AT BS 794.3, S25R BETWEEN RBL 20 TO RBL 25 IAW B737 SRM 51-40-02-0G, PAR 4 & 7D, FIGS 3, 8 & 12.
